| Texto completo | |
| Autor(es): |
Braun, Francisco
;
Meza-Sarmiento, Ingrid S.
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Mathematical Analysis and Applications; v. 521, n. 2, p. 25-pg., 2022-12-20. |
| Resumo | |
Let f, g : R2 -> R be two submersion functions and o(f) and o(g) be the regular foliations of R2 whose leaves are the connected components of the levels sets of f and g, respectively. The topological equivalence of f and g implies the topological equivalence of o(f) and o(g), but the converse is not true, in general. In this paper, we introduce the class of linear-like submersion functions, which is wide enough in order to contain non-trivial behaviors, and provide conditions for the validity of the converse implication for functions inside this class. Our results lead us to a complete topological invariant for topological equivalence in a certain subclass of linear-like submersion functions. (c) 2022 Elsevier Inc. All rights reserved. (AU) | |
| Processo FAPESP: | 20/14498-4 - Injetividade global de aplicações e tópicos relacionados |
| Beneficiário: | Francisco Braun |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 19/07316-0 - Teoria de singularidades e aplicações a geometria diferencial, equações diferenciais e visão computacional |
| Beneficiário: | Farid Tari |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |